MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF73
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: lap unilateral salpingoopherctomy and omentbiopsy.Event description: information received by an applied medical representative, via email, on 17-feb-26: new similar incident on (b)(6).Today the tip of trocar broke.[name redacted] has taken this box out of storage as she is ¿certain¿ that the previous trocar came from the same box.She will return the trocar from todays event.Additional information received by an applied medical representative, via emails, on 20-feb-26: we asked the customer to open one sterile trocar that haven't been used and it will be returning as well; i sent some pictures earlier today.We will of course send them a new one for this.No patient injury, plastics were found preoperative, and to their knowledge no pieces left in the abdomen.Patient status is well.The plastic was discovered and removed.Procedure was lap unilateral salpingoopherctomy and omentbiopsy.The break was identified after use, during inspection.All pieces were retrieved from customer.The trocar was not used with a robot.Expected products returning: 1 unit used in the surgery (event unit); 1 unit not used in the surgery but non-sterile; unknown quantity of sterile units.Additional information received by an applied medical representative via email on 25-feb-26: it's two trocars returning in that complaint.One is used and involved in the claim reported.The second is one that me and my manager asked them to open, so two non-sterile trocars is returning.Intervention: plastic was discovered and removed.Patient status: no patient injury or illness was reported.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24524582
Report Number2027111-2026-00418
Device Sequence Number21263413
Product Code GCJ
UDI-Device Identifier00607915123703
UDI-Public(01)00607915123703
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF73
Device Catalogue Number101472325
Device Lot Number1574167
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/05/2026
Date Device Manufactured11/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown